Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Uniformly quasiregular mappings of Lattès type
HTML articles powered by AMS MathViewer

by Volker Mayer
Conform. Geom. Dyn. 1 (1997), 104-111
Published electronically: December 16, 1997


Using an analogy of the Lattès’ construction of chaotic rational functions, we show that there are uniformly quasiregular mappings of the $n$-sphere $\overline {{\Bbb R}}^n$ whose Julia set is the whole sphere. Moreover there are analogues of power mappings, uniformly quasiregular mappings whose Julia set is ${\Bbb S}^{n-1}$ and its complement in ${\Bbb S}^{n}$ consists of two superattracting basins. In the chaotic case we study the invariant conformal structures and show that Lattès type rational mappings are either rigid or form a 1-parameter family of quasiconformal deformations.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C65, 58Fxx
  • Retrieve articles in all journals with MSC (1991): 30C65, 58Fxx
Bibliographic Information
  • Volker Mayer
  • Affiliation: U.R.A. 751, UFR de Mathématiques Pures et Appliquées, Université de Lille I, 59655 Villeneuve d’Ascq, Cedex, France
  • MR Author ID: 333982
  • Email:
  • Received by editor(s): March 7, 1997
  • Received by editor(s) in revised form: September 22, 1997
  • Published electronically: December 16, 1997
  • © Copyright 1997 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 1 (1997), 104-111
  • MSC (1991): Primary 30C65; Secondary 58Fxx
  • DOI:
  • MathSciNet review: 1482944